# SDR 96ZZZX884

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4515Q
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400097
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Pan
- Part number: 53120252
- Condition: Cracked
- Location: Horiz Aft
- Part time: 4,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION FOUND HORIZONTAL AFT ATTACH BRACE (FORWARD OF BULKHEAD) WITH 2 CRACKS IN CORNERS.
